MAUDE Adverse Event Report: ICU MEDICAL, INC. MEDEX 3-WAY STOPCOCK W/SWIVEL MALE LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL, INC. MEDEX 3-WAY STOPCOCK W/SWIVEL MALE LUER LOCK; STOPCOCK, I.V. SET
Catalog Number MX5311L
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for return.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that one unit with a free-floating particulate was identified during visual inspection.There was no patient involvement and there was no patient harm.
 
Additional Manufacturer Narrative
One device was returned for analysis.Review of images submitted with the complaint report did not display a definitively nonconforming device.Based on the information available to investigators at this time, no defect is observed, and the complaint cannot be confirmed.

Brand Name
MEDEX 3-WAY STOPCOCK W/SWIVEL MALE LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL, INC.
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key24513814
Report Number1526863-2026-00058
Device Sequence Number15883999
Product Code FMG
UDI-Device Identifier10351688506795
UDI-Public(01)10351688506795(17)280814(10)6141269
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMX5311L
Device Lot Number6141269
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer04/09/2026
Initial Report FDA Received Date03/04/2026
Supplement Report FDA Received Date05/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown